# SDR L1GA200000311

- Difficulty date: September 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,866 hours, 43,871 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096231
- Part serial: 507
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT LEGEND AIRLINES FOUND THE HORIZONTAL JACK SCREW TO HAVE METAL SHAVINGS AND OUT OF LIMITS.
